Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Stomach cramps, dizziness, fatigue, brown discharge followed by bleeding post unprotected sex. Pregnancy chances?

Hi, just wondering if I could be pregnant, my periods are always regular, I got them on the 9th of July then I had unprotected sex with my partner on the 10th of July then we had sex again on the 18th then on the 19th a had stomach cramps dizziness and was really tired then on the 20th I started getting a brown discharge then on the 21st I woke up bleeding.
Asked On : Tue, 24 Jul 2012
Answers:  1 Views:  197
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello dear thanks for trusting health care magic.
Chances of pregnancy are nil because of the fact that you had periods on 9th July and sex immediately after periods is not going to make you pregnant.
Just wait for your periods and see if you get them odn time.
In case you do then switch to a regular method of contraception.
But in case you miss them visit your gynecologist.
In case you have other questions you can contact me directly on
Answered: Tue, 5 Aug 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor